# SDR 9JLA2013052203762

- Difficulty date: May 16, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N393GH
- Make and model: Beech 400A
- Aircraft serial: RK240
- Aircraft time: 4,954 hours, 3,852 cycles
- System (JASC): 2440 · External Power System
- Part: Printed Ckt Board
- Part number: 128364001
- Condition: Defective
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW  EXPERIENCED SEVERAL INTERMITTENT PROBLEMS WITH EXTERNAL POWER.  FOUND DIODE ON CIRCUIT CARD P182 GOING TO PIN 36.  PCB P182 WAS REPLACED WITH NEW AND FUNTIONAL CHECKS WERE SATISFACTORY.
